# SDR AALA201802239018

- Difficulty date: February 21, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,109 hours, 28,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6620
- Condition: Deteriorated
- Location: Zone 600
- Part time: 40,173 hours, 26,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DETERIORATED ENCLOSURE OFFWING ESCAPE SLIDE COMPOUND ON RIGHTHAND WING. MAINTENANCE REPLACED ENCLOSURE OFFWING ESCAPE SLIDE COMPOUND ON RIGHTHAND WING PER AMM 25-62-42 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
